# SDR MALA060579

- Difficulty date: October 16, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 340B426
- Aircraft time: 20,992 hours, 23,270 cycles
- Engine: Ge CT79B
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW NOTED STRONG ELECTRICAL ODOR, ONLY NOTICABLE IN THE FLIGHT DECK. WINDSHIELD HEAT IS SUSPECTED. RAN AIRCRAFT FOR 20 MINUTES WITH ALL ELECTRICAL ON, ALL HEAT, WINDSHIELD , PROP, INTAKE, BLEEDS ON. NO ODOR NOTED. COULD NOT DUPLICATE.
